PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 187-191
Tytuł artykułu

Smallest Regular Graphs of Given Degree and Diameter

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we present a sharp lower bound on the number of vertices in a regular graph of given degree and diameter.
Wydawca
Rocznik
Tom
34
Numer
1
Strony
187-191
Opis fizyczny
Daty
wydano
2014-02-01
online
2014-02-14
Twórcy
autor
  • Slovak University of Technology in Bratislava Faculty of Civil Engineering, Department of Mathematics Radlinsk´eho 11, 813 68 Bratislava, knor@math.sk
Bibliografia
  • [1] E. Bannai and T. Ito, On finite Moore graphs, J. Fac. Sci. Tokyo Univ. 20 (1973) 191-208.
  • [2] E. Bannai and T. Ito, Regular graphs with excess one, Discrete Math. 37 (1981) 147-158. doi:10.1016/0012-365X(81)90215-6[Crossref]
  • [3] R.M. Damerell, On Moore graphs, Proc. Cambridge Philos. Soc. 74 (1973) 227-236. doi:10.1017/S0305004100048015[Crossref]
  • [4] P. Erdös, S. Fajtlowicz and A.J. Hoffman, Maximum degree in graphs of diameter 2, Networks 10 (1980) 87-90. doi:10.1002/net.3230100109
  • [5] A.J. Hoffman and R.R. Singleton, On Moore graphs with diameter 2 and 3, IBM J. Res. Develop. 4 (1960) 497-504. doi:10.1147/rd.45.0497[Crossref]
  • [6] M. Knor and J. Širáň, Smallest vertex-transitive graphs of given degree and diameter, J. Graph Theory, (to appear).[WoS]
  • [7] M. Miller and J. Širáň, Moore graphs and beyond: A survey of the degree-diameter problem, Electron. J. Combin., Dynamic survey No. D14 (2005), 61pp.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1702
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.